# SDR CA000218016

- Difficulty date: February 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 7,072 hours
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 1016301010
- Condition: Stripped
- Location: Engine Magneto
- Component: Magneto/Distribu
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) DEAD MAG CHECK COMPLETED ON ARRIVAL,  ENGINE FAILED WHEN LEFT MAG SELECTED ONLY.  TEFLON MAG GEAR FOUND WITH THIRTEEN TEETH STRIPPED.
